Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1998, Volume 38, Number 9, Pages 1461–1472 (Mi zvmmf1815)  

This article is cited in 1 scientific paper (total in 1 paper)

An adaptive method for solving $l_1$-extremum value problems

R. Gabasov, F. M. Kirillova, E. A. Kostina

Institute of Mathematics of the National Academy of Sciences of Belarus, Minsk

Full text: PDF file (1355 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 1998, 38:9, 1400–1411

Bibliographic databases:
UDC: 519.626.2
MSC: Primary 90C30; Secondary 65K05, 49M30, 90C05
Received: 04.07.1997
Revised: 05.12.1997

Citation: R. Gabasov, F. M. Kirillova, E. A. Kostina, “An adaptive method for solving $l_1$-extremum value problems”, Zh. Vychisl. Mat. Mat. Fiz., 38:9 (1998), 1461–1472; Comput. Math. Math. Phys., 38:9 (1998), 1400–1411

Citation in format AMSBIB
\Bibitem{GabKirKos98}
\by R.~Gabasov, F.~M.~Kirillova, E.~A.~Kostina
\paper An adaptive method for solving $l_1$-extremum value problems
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1998
\vol 38
\issue 9
\pages 1461--1472
\mathnet{http://mi.mathnet.ru/zvmmf1815}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1669138}
\zmath{https://zbmath.org/?q=an:0963.90057}
\transl
\jour Comput. Math. Math. Phys.
\yr 1998
\vol 38
\issue 9
\pages 1400--1411


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1815
  • http://mi.mathnet.ru/eng/zvmmf/v38/i9/p1461

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Bock H.G., Kostina E., Schloder J.P., Gienger G., Pallaschke S., Ziegler G., “Robust parameter estimation for identifying satellite injection orbits”, Modelling, Simulation and Optimization of Complex Processes, 2005, 37–46  crossref  zmath  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:202
    Full text:77
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021